# SDR 96ZZZX206

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6317
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 365A32653000
- Condition: Cracked
- Location: Eng/Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEX COUPLING HAS CRACKED LAYER.
